# SDR ASAA2012123093581

- Difficulty date: December 30, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 15,382 hours, 4,729 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Malfunctioned
- Location: Master Battery
- Part time: 23,723 hours, 8,281 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT OVERHEAD ELEC LIGHT WAS ILLUMINATED.  ACCOMPLISHED P5-13 BITE PROCEDURE IAW FIM TASK 24-31, TASK 801.  FOUND FAULT MESSAGE FOR BATTERY CHARGER INOPERATIVE.  CLEARED FAULT.  ACCOMPLISHED BATTERY  CHARGER OPERATIONAL TEST IAW AMM 24-31-21-710-801.  NO DEFECTS NOTED.  ACFT OK FOR SERVICE.    REPLACED MAIN BATTERY & MAIN BATTERY CHARGER WITH SERVICEABLE ONES.  REF MM 24-31-21.  R & R NEW AUX BATTERY REF 24-31-11.  PERFORMED BATTERY OPS CK 24-31-11, STEP I.  SYS CKS NORMAL.  PERFORMED MAIN BATTERY CHARGER REF. 24-31-21.  SYS CKS NORMAL.
